MAUDE Adverse Event Report: SYNTHES GMBH; SCREW, FIXATION, BONE

SYNTHES GMBH; SCREW, FIXATION, BONE
Model Number 02.210.124
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
During or procedure to remove hardware from right wrist, the head of a screw broke off while the surgeon was removing the screw.The surgeon was able to remove all parts and no parts were retained.This was confirmed by x-ray.

Brand Name
NA
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
1302 wrights lane e
west chester PA 19380
MDR Report Key14799091
Report Number14799091
Device Sequence Number20098140
Product Code HWC
UDI-Device Identifier10886982053015
UDI-Public(01)10886982053015
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/20/2022
Report Date (Section F) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.210.124
Device Catalogue Number02210124
Device Lot Number472P148
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA06/20/2022